# SDR FDEA200903271078

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: A53510920001
- Condition: Delaminated
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON RT BODY FAIRING  PANEL 677GT, C 54.2-55, IN BAD CONDITION.  REPAIR RENEWED IAW RAS 70517631/004/2008 ISS B, APPROVED BY EA 6-5350-120215.
